# SDR JGVR20231006001

- Difficulty date: October 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N377QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800187
- Aircraft time: 14,155 hours, 9,381 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED THE CORRODED AREAS OF THE UPPER SURFACE OF THE UPPER WING SKINS LOCATED UNDER AND ADJACENT TO THE DRAG ANGLES (WING-TO-FUSELAGE FAIRING ATTACHMENT ANGLES) BY REMOVING ALL THREE DRAG ANGLES FROM BOTH THE LH & RH WINGS, MECHANICALLY BLENDING CORRODED AREAS, PERFORMING NDT AND REPORTING RESULTS FOR REPAIR DISPOSITION. CLEANED, TREATED AND PRIMED AREAS FOUND ACCEPTABLE PER TEXTRON FIELD REPAIR. REPLACED AN UPPER WING SKIN WITH NEW TEXTRON P/N 6922680-28 ON RH WING.
